Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Oct 24, 2010, 10:52 PM CDT for Escambia County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2010, 10:52 PM CDT (03:52 UTC)
- Expired
- Oct 24, 2010, 11:31 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 105 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 11:00 PM CDT | TSTM WND DMG | Roberts, AL | SEVERAL TREES DOWN ON BRADLEY AND SCHOOL HOUSE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
793
WFUS54 KMOB 250352
TORMOB
ALC053-250445-
/O.NEW.KMOB.TO.W.0024.101025T0352Z-101025T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1052 PM CDT SUN OCT 24 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1145 PM CDT
* AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES EAST OF
EAST BREWTON...OR NEAR MCLELLAN...MOVING NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
BOYKIN AROUND 1110 PM CDT...
US 29 AND CR 43 AROUND 1115 PM CDT...
BROOKLYN AROUND 1130 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3100 8682 3100 8698 3110 8705 3127 8677
3121 8677 3120 8676 3120 8674 3119 8673
3120 8671 3119 8670 3105 8670
TIME...MOT...LOC 0353Z 238DEG 21KT 3107 8690
$$3 follow-up statements
607
WWUS54 KMOB 250401
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1101 PM CDT SUN OCT 24 2010
ALC053-250445-
/O.CON.KMOB.TO.W.0024.000000T0000Z-101025T0445Z/
ESCAMBIA AL-
1101 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
ESCAMBIA COUNTY...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS NEAR ROBERTS...OR ABOUT 11 MILES EAST OF EAST BREWTON...
MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
US 29 AND CR 43 AND MARIETTA AROUND 1110 PM CDT...
DIXIE AROUND 1115 PM CDT...
BROOKLYN AROUND 1125 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3100 8682 3100 8698 3110 8705 3127 8677
3121 8677 3120 8676 3120 8674 3119 8673
3120 8671 3119 8670 3105 8670
TIME...MOT...LOC 0401Z 224DEG 24KT 3112 8686
$$865
WWUS54 KMOB 250411
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1111 PM CDT SUN OCT 24 2010
ALC053-250445-
/O.CON.KMOB.TO.W.0024.000000T0000Z-101025T0445Z/
ESCAMBIA AL-
1111 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
ESCAMBIA COUNTY...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS NEAR US 29 AND CR 43...OR ABOUT 14 MILES EAST OF EAST
BREWTON...MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
BROOKLYN AROUND 1125 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3100 8682 3100 8698 3110 8705 3127 8677
3121 8677 3120 8676 3120 8674 3119 8673
3120 8671 3119 8670 3105 8670
TIME...MOT...LOC 0411Z 224DEG 24KT 3117 8681
$$824
WWUS54 KMOB 250431
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1131 PM CDT SUN OCT 24 2010
ALC053-250441-
/O.CAN.KMOB.TO.W.0024.000000T0000Z-101025T0445Z/
ESCAMBIA AL-
1131 PM CDT SUN OCT 24 2010
...THE TORNADO WARNING FOR EASTERN ESCAMBIA COUNTY IS CANCELLED...
LAT...LON 3100 8682 3100 8698 3110 8705 3127 8677
3121 8677 3120 8676 3120 8674 3119 8673
3120 8671 3119 8670 3105 8670
TIME...MOT...LOC 0431Z 224DEG 24KT 3127 8670
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Oct 24, 10:27 PM CDT, 25 minutes earlier.
Area forecast discussion, Oct 24, 10:27 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1027 PM CDT SUN OCT 24 2010 .UPDATE...CONVECTION BLOSSOMED OVER MUCH OF THE AREA THIS EVENING AS A 90 KT UPPER LEVEL JET NOSED IN FROM THE SOUTH AND WEST...IN ADVANCE OF AN APPROACHING SHORTWAVE CURRENTLY OVER THE ARKLATEX. A FEW OF THESE STORMS BECAME SEVERE AS 0-6KM SHEAR INCREASED TO AROUND 40 KT AND 0-1KM SRH ROSE TO 150-200 M2/S2. IN ADDITION...A PLUME OF STEEP MID LEVEL LAPSE RATES ARE NOTED TO OUR SOUTH AND WEST... CONFIRMED BY THE 00Z SOUNDINGS AT LCH AND LIX. AS THE MID LEVEL SHORTWAVE APPROACHES FROM THE WEST OVERNIGHT...WE ARE EXPECTING THE DEVELOPMENT OF ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS. THE SEVERE THREAT WILL CONTINUE AS DEEP LAYER SHEAR INCREASES TO NEAR 50 KT AND WE CONTINUE TO SEE THE ADVECTION OF STEEP MID LEVEL LAPSE RATES INTO THE AREA...SUGGESTING THE POTENTIAL FOR LARGE HAIL. MLCAPES ARE FORECAST TO HOVER AROUND 750-1000 J/KG OVERNIGHT...SO ANY STORMS THAT CAN ROOT THEMSELVES IN THE BOUNDARY LAYER WILL ALSO HAVE A DAMAGING WIND/ISOLATED TORNADO POTENTIAL. THE TORNADO POTENTIAL WILL BE THE GREATEST THOUGH AROUND 09Z AS SFC WINDS STAY BACKED OUT OF THE SOUTHEAST. AFTER 09Z...WINDS SHOULD BEGIN TO VEER AS THE MID LEVEL SHORTWAVE PASSES BY TO THE NORTH. 34/JFB .PREVIOUS DISCUSSION /ISSUED 335 PM CDT SUN OCT 24 2010/... .SHORT TERM (TONIGHT THROUGH TUESDAY)...SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO INCREASE ACROSS THE GULF COAST AHEAD OF AN APPROACHING SHORTWAVE CURRENTLY LOCATED MOVING ACROSS THE ARKLATEX. THIS SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA TONIGHT INTO EARLY MONDAY BEFORE THE SHORTWAVE EJECTS TO THE NORTHEAST ON MONDAY. INSTABILITY VALUES WILL INCREASE TONIGHT AS STEEP MID LEVEL LAPSE RATES NEAR 7C/KM OVERSPREAD AN INCREASINGLY WARM AND MOIST BOUNDARY LEVEL. MEANWHILE DEEP LAYER SHEAR VALUES OF 40 TO 45 KTS WILL AIDE STORM ORGANIZATION. THE BEST SRH VALUES REMAIN TO OUR NORTHEAST TONIGHT CLOSER TO THE CORE OF THE LOW LEVEL JET. AT THIS TIME IS APPEARS THE NORTHERN PARTS OF THE AREA WILL HAVE THE GREATEST CHANCE OF SEEING AN ISOLATED SEVERE STORM AS THIS IS WHERE THE BEST INSTABILITY AND SHEAR WILL OVERLAP. HOWEVER...THE LACK OF A SIGNIFICANT LOW LEVEL FOCUS AND FACT THAT THE SHORTWAVE WILL BE SHEARING OUT AS IT MOVES ACROSS WILL MITIGATE THE THREAT. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS IN ANY SEVERE THUNDERSTORMS. AS THE UPPER SYSTEM MOVES NORTHEAST...RAIN CHANCES WILL DECREASE FOR MONDAY AFTERNOON INTO TUESDAY. HOWEVER...THERE WILL NOT BE A COLD FRONT TO CLEAR THE AIRMASS OUT SO CONDITIONS WILL REMAIN WARM AND MUGGY THROUGH TUESDAY. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS IN THE MID AN UPPER 60S INLAND TO AROUND 70 ALONG THE COAST. /13 .LONG TERM (WEDNESDAY THROUGH SATURDAY)...RAIN CHANCES WILL INCREASE AGAIN WEDNESDAY AHEAD OF A COLD FRONT THAT WILL SINK SOUTHWARD ACROSS THE AREA ON THURSDAY. AHEAD OF THE FRONT...ABOVE NORMAL TEMPS ARE EXPECTED AGAIN ON WEDNESDAY...WITH TEMPS DROPPING BACK TO MORE TYPICAL FALL WEATHER FRIDAY THROUGH SATURDAY IN THE WAKE OF THE FRONT. THE UPPER DYNAMICS WITH THIS SYSTEM WILL REMAIN WELL REMOVED FROM THE FRONT. THUS...ONLY SCATTERED SHOWERS AND THUNDERSTORMS WITH LITTLE CHANCE OF ANY STRONG STORMS. /13 .AVIATION...[24/18Z ISSUANCE]...WITH INCREASING LOW LEVEL FLOW OFF THE GULF AND INCREASES IN LOW MOISTURE LEVELS OVER THE AREA...MARGINAL VFR/MVFR CIGS/VSBYS WILL DETERIORATE TO MVFR/IFR CONDITIONS THIS AFTERNOON AND EARLY EVENING. THE LOWEST CIGS/VISBYS ARE EXPECTED DURING THE OVERNIGHT HOURS INTO MONDAY MORNING AS AN UPPER SYSTEM PASSES NEAR THE AREA AND THUNDERSTORMS INCREASE IN COVERAGE. /22 .MARINE...SURFACE HIGH PRESSURE CENTERED ACROSS THE WESTERN ATLANTIC WILL MOVE SLOWLY EAST THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL MAINTAIN A LIGHT TO MODERATE SOUTHERLY WIND FLOW OVER THE NORTH CENTRAL GULF THROUGH NEXT WEDNESDAY. A COLD FRONT APPROACHING THE AREA FROM THE NORTHWEST THURSDAY MORNING IS FORECAST TO MOVE OFF THE GULF COAST ON THURSDAY...FOLLOWED BY A MODERATE TO STRONG OFFSHORE WIND FLOW THURSDAY NIGHT AND FRIDAY. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 24, 10:19 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1019 PM CDT SUN OCT 24 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1019 PM CDT SUN OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. AN INCREASE IN WIND SHEAR WILL RESULT IN THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER. A SMALL RISK OF AN ISOLATED TORNADO EXISTS AS WELL. THE THREAT FOR SEVERE STORMS WILL END FROM WEST TO EAST EARLY TO MID MONDAY MORNING. SMALL CRAFT ARE URGED TO EXERCISE CAUTION THROUGH MONDAY AS A MODERATE TO STRONG ONSHORE WIND CONTINUES. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA LATE THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...BUT THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE MARINE AREA THURSDAY NIGHT INTO FRIDAY IN THE WAKE OF THE FRONT...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED OVERNIGHT.
In the hours before
Local storm report, Oct 24, 8:43 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
843 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL FULTON 31.79N 87.73W
10/24/2010 E0.88 INCH CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTED NICKEL SIZE HAIL IN FULTON
&&
KCLocal storm report, Oct 24, 8:45 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL THOMASVILLE 31.91N 87.74W
10/24/2010 E0.88 INCH CLARKE AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN THOMASVILLE
&&
KCLocal storm report, Oct 24, 9:03 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
903 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL FULTON 31.79N 87.73W
10/24/2010 E1.75 INCH CLARKE AL LAW ENFORCEMENT
FULTON POLICE REPORTED QUARTER TO GOLF BALL SIZE HAIL IN
FULTON
0800 PM TSTM WND DMG 2 NE JACKSON 31.53N 87.87W
10/24/2010 CLARKE AL EMERGENCY MNGR
SEVERAL TREES DOWN ALONG WALKER SPRINGS ROAD NEAR ALLEN
WALKER ROAD
0840 PM TSTM WND DMG 1 S THOMASVILLE 31.90N 87.74W
10/24/2010 CLARKE AL EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HIGHWAY 43
&&
KCLocal storm report, Oct 24, 9:36 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 1 NW FULTON 31.80N 87.74W
10/24/2010 CLARKE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON OLD GROVE HILL ROAD NEAR
FULTON
0910 PM TORNADO 2 SSE ELSANOR 30.52N 87.57W
10/24/2010 BALDWIN AL EMERGENCY MNGR
UNCONFIRMED TORNADO...A HOUSE ON GREEK CEMETERY ROAD
RECEIVED SIGNIFICANT DAMAGE
&&
KCSpecial weather statement, Oct 24, 9:54 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 954 PM CDT SUN OCT 24 2010 ALZ059-FLZ003-250345- ESCAMBIA AL-INLAND SANTA ROSA FL- 954 PM CDT SUN OCT 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...NORTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...THROUGH 1045 PM CDT... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF CENTURY...OR NEAR JAY...AND MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... RIVERVIEW...EAST BREWTON AROUND 1010 PM CDT... BREWTON AROUND 1015 PM CDT... BOYKIN AROUND 1030 PM CDT... BROOKLYN AROUND 1045 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Oct 24, 10:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1042 PM CDT SUN OCT 24 2010 ALZ059-250445- ESCAMBIA AL- 1042 PM CDT SUN OCT 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...THROUGH 1145 PM CDT... AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST BREWTON...OR NEAR RIVERVIEW...AND MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... BOYKIN...US 29 AND CR 43 AROUND 1055 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:00 PM CDT | Areal Flood Advisory | MOB | Baldwin | 60 min |
| Oct 24, 8:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Oct 24, 8:30 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 45 min |
| Oct 24, 8:32 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 43 min |
| Oct 24, 9:16 PM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| Oct 24, 11:15 PM CDT | Tornado Warning | MOB | Conecuh, Covington, Escambia | 45 min |
| Oct 24, 11:39 PM CDT | Special Marine Warning | MOB | 51 min | |
| Oct 24, 11:52 PM CDT | Tornado Warning | MOB | Covington | 38 min |
| Oct 25, 3:19 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 41 min |
| Oct 25, 4:42 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Washington | 23 min |
| Oct 25, 5:15 AM CDT | Areal Flood Advisory | MOB | Mobile | 60 min |
| Oct 25, 5:20 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 40 min |
| Oct 25, 5:23 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 25 min |
| Oct 25, 5:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Oct 25, 6:03 AM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Oct 25, 6:26 AM CDT | Areal Flood Advisory | MOB | Baldwin, Conecuh, Escambia, Monroe | 2 hr |
| Oct 25, 6:28 AM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Oct 25, 6:44 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 36 min |
| Oct 25, 7:01 AM CDT | Areal Flood Advisory | MOB | Baldwin | 59 min |
| Oct 25, 7:21 AM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia, Monroe | 54 min |
| Oct 25, 8:13 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Escambia | 2 min |
| Oct 25, 8:18 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Oct 25, 1:06 PM CDT | Tornado Warning | MOB | Conecuh, Escambia | 39 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.